Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Test for Large Dimensional Regression Coefficients

ADD TO MY LIST
 
Author(s): June Luo | Yi-Jun Zuo

Journal: Open Journal of Statistics
ISSN 2161-718X

Volume: 01;
Issue: 03;
Start page: 212;
Date: 2011;
Original page

Keywords: High Dimension | Ridge Regression | Hypothesis Test | Partial Linear Model | Asymptotic

ABSTRACT
In the article, hypothesis test for coefficients in high dimensional regression models is considered. I develop simultaneous test statistic for the hypothesis test in both linear and partial linear models. The derived test is designed for growing p and fixed n where the conventional F-test is no longer appropriate. The asymptotic distribution of the proposed test statistic under the null hypothesis is obtained.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions